# SDR ASAA2023101545664

- Difficulty date: October 15, 2023
- Submitted: October 16, 2023
- Operation: Air carrier
- Aircraft: N462AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 35,062 hours, 11,041 cycles
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Anti-Ice Valve
- Part number: 32156185
- Part serial: 10710
- Condition: Faulty
- Location: #1 Engine
- Part time: 585 hours, 211 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ENGINE COWL VALVE OPEN LIGHT REMAINED ON AFTER #1 ENGINE COWL ANTI ICE SELECTED ON. GROUNDED - YES. REMOVED AND REPLACED THERMAL ANTI-ICE VALVE ASSEMBLY, REF B737-900 AMM 30-21-11-000-801 AND AMM 30-21-11-400-801. OPS AND LEAK CHECK GOOD.
